Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 537, NWS Fort Worth, TX

October 23, 2011Tarrant County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Oct 23, 2011, 1:42 AM CDT for Tarrant County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 23, 2011, 1:42 AM CDT (06:42 UTC)
Expired
Oct 23, 2011, 2:30 AM CDT
In force
48 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 38 km from the middle of the area, began a volume at 06:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 22, 3:37 PM CDTSevere Thunderstorm WatchSPC14 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 6.7 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-10-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 829 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-10-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
829 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1541 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

358 
WUUS54 KFWD 230642
SVRFWD
TXC439-230730-
/O.NEW.KFWD.SV.W.0537.111023T0642Z-111023T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
142 AM CDT SUN OCT 23 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 230 AM CDT

* AT 142 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  NORTH OF HASLET...AND MOVING SOUTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  KELLER...BLUE MOUND AND SAGINAW AROUND 155 AM...
  SOUTHLAKE AND WATAUGA AROUND 200 AM...
  COLLEYVILLE...HURST...NORTH RICHLAND HILLS AND GRAPEVINE AROUND 205
  AM...
  EULESS AROUND 210 AM...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 57 AND 70...
I-820 BETWEEN MILE MARKERS 14 AND 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM SUNDAY
MORNING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3298 9703 3283 9703 3276 9704 3282 9741
      3299 9743
TIME...MOT...LOC 0642Z 321DEG 30KT 3304 9728

$$


82/JLD
1 follow-up statement
257 
WWUS54 KFWD 230724
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
224 AM CDT SUN OCT 23 2011

TXC439-230734-
/O.EXP.KFWD.SV.W.0537.000000T0000Z-111023T0730Z/
TARRANT TX-
224 AM CDT SUN OCT 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TARRANT COUNTY
EXPIRES AT 230 AM CDT...

AT 224 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA AND THE WARNING EXPIRED. SOME GUSTY WINDS MAY STILL 
OCCUR WITH ADDITIONAL THUNDERSTORMS IN THE COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT.

LAT...LON 3298 9703 3283 9703 3276 9704 3282 9741
      3299 9743
TIME...MOT...LOC 0724Z 321DEG 30KT 3277 9702

$$


82/JLD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 23, 12:12 AM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Oct 23, 12:12 AM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1212 AM CDT SUN OCT 23 2011

.AVIATION...
TSTM THREAT TIMES OUT FOR METROPLEX IN THE 0630-0830Z RANGE...AND
06Z TAFS WILL CARRY THREAT 06-09Z. OF LOW PROBABILITY...A COUPLE OF
THE MODELS DEVELOP A FEW STORMS BEHIND THIS LINE...BUT WE HAVE
SEEN NO INDICATION OF THIS TRYING TO OCCUR YET. WILL HAVE TO
CONTINUE TO WATCH AND IF THERE IS INDICATION OF SECONDARY
INITIATION WILL HAVE TO RUN TSRA IN METROPLEX TAFS A BIT LATER.
ALL MODELS INDICATE WEAKENING AS LINE MOVES SOUTH...AND AT KACT
HAVE KEPT THE VCTS THINKING THAT STORMS WILL LIKELY TRY TO REMAIN
EAST OF THERE. STRATUS POTENTIAL FOR MORNING SHOULD BE FAIRLY
LOW AND DID NOT PUT LOW CEILINGS IN TAFS...BUT SHOULD IT OCCUR
CEILINGS WOULD PROBABLY BE HIGH MVFR THROUGH MID MORNING.  84

&&

.UPDATE...
HAVE INCREASED POPS TO LIKELY IN THE SOUTHEAST AND EAST
OVERNIGHT...AND ADJUSTED WINDS TO TRY TO MATCH THE COLD POOL A
BIT BETTER. UPDATE OUT SHORTLY.    84

&&

.PREV DISCUSSION... /ISSUED 326 PM CDT SAT OCT 22 2011/
SHORT WAVE ENERGY CONTINUES TO MOVE SOUTHEAST TOWARD NORTH TEXAS
THIS AFTERNOON. WATER VAPOR IMAGES INDICATE FORCING HAS MADE IT
AS FAR SOUTH AS THE TEXAS PANHANDLE AND NORTHERN OKLAHOMA AS OF 3
PM. WE EXPECT THUNDERSTORM DEVELOPMENT ACROSS PORTIONS OF OKLAHOMA
THROUGH SUNSET AS LARGE SCALE LIFT INTERACTS WITH LOW LEVEL
MOISTURE POOLED ALONG A WEAK WARM FRONT. THUNDERSTORMS WILL
INCREASE IN COVERAGE THROUGH THE EVENING WITH INCREASING LARGE
SCALE ASCENT...AS WELL AS LIFT ALONG A SOUTHWARD MOVING COLD
FRONT. THE BEST THUNDERSTORM CHANCES FOR NORTH TEXAS WILL BE FROM
MID EVENING THROUGH THE OVERNIGHT HOURS...ESPECIALLY ACROSS THE
NORTHERN HALF OF THE REGION. THERE WILL BE A POTENTIAL FOR SEVERE
STORMS DUE TO DECENT INSTABILITY AND SHEAR. HAIL AND DAMAGING
WINDS WILL BE THE PRIMARY HAZARDS. STORM CHANCES SHOULD END FROM
NORTHWEST TO SOUTHEAST SUNDAY AS THE TROUGH AXIS MOVES EAST OF
THE REGION AND MORE STABLE AIR MOVES IN BEHIND THE COLD FRONT.

THE SHORT WAVE TROUGH WILL CONTINUE TO DEEPEN AS IT MOVES EAST OF
THE MISSISSIPPI VALLEY SUNDAY NIGHT AND BRIEF RIDGING WILL SET UP
OVER TEXAS. HOWEVER...THE RIDGE WILL QUICKLY DE-AMPLIFY MONDAY AS
ANOTHER SYSTEM DEVELOPS ACROSS THE NORTHWEST UNITED STATES. THIS
SYSTEM IS PROGGED TO DEEPEN OVER THE ROCKIES BY THE MIDDLE OF THE
WEEK BRINGING SNOW TO PORTIONS OF COLORADO...NEW MEXICO AND EVEN THE
TEXAS PANHANDLE. A STRONG LOW LEVEL WARM AIR ADVECTION PATTERN
WILL SET UP OVER NORTH TEXAS IN RESPONSE TO THE APPROACHING SYSTEM
AND WILL SET THE STAGE FOR ANOTHER RAIN EVENT THE SECOND HALF OF
NEXT WEEK. THE BEST RAIN CHANCES FOR NORTH TEXAS SHOULD BE IN THE
WEDNESDAY NIGHT/THURSDAY TIME FRAME. THE UPPER TROUGH WILL MOVE
EAST OF THE STATE THURSDAY NIGHT AND MUCH DRIER AND COOLER AIR
IS EXPECTED ACROSS NORTH TEXAS ON THE WEEKEND.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  59  86  66  88  65 /   0   5   5  10  10
WACO, TX              57  84  63  86  63 /   0   5   5  10  10
PARIS, TX             57  83  58  84  62 /   5   5   5  10  10
DENTON, TX            54  84  63  87  62 /   0   5   5  10  10
MCKINNEY, TX          54  82  60  87  63 /   0   5  10  10  10
DALLAS, TX            60  85  65  88  65 /   0   5   5  10  10
TERRELL, TX           56  82  62  87  64 /   0   5  10  10  10
CORSICANA, TX         59  85  64  87  64 /   0   5   5  10  10
TEMPLE, TX            58  88  62  86  61 /   0   5   5  10  10
MINERAL WELLS, TX     55  84  60  87  59 /   0   5   5  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, Oct 23, 12:21 AM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
1221 AM CDT SUN OCT 23 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1221 AM CDT SUN OCT 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH ARE EXPECTED
WITH A LINE OF STORMS MOVING INTO NORTH TEXAS OVERNIGHT. AREAS
ALONG AND WEST OF INTERSTATE 35 AND 35 EAST CAN EXPECT LARGER HAIL
SIZE DUE TO HIGHER INSTABILITY.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE AFFECTING
AREAS ALONG AND NORTH OF INTERSTATE 20 THROUGH 3 AM...THE SHIFT TO
THE SOUTH OF INTERSTATE 20 AFTER 3 AM CDT. AFTER 3 AM CDT...THUNDERSTORMS
SHOULD WEAKEN AS THEY ENTER A MORE STABLE ENVIRONMENT WITH WEAKER
WIND SHEAR ALOFT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
WEDNESDAY AND THURSDAY OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY THROUGH 3 AM CDT ACROSS NORTHERN
NORTH TEXAS...THEN MORE LIMITED AFTER 3 AM CDT AS STORMS WEAKEN.

In the hours before

Special weather statement, Oct 23, 12:08 AM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1208 AM CDT SUN OCT 23 2011

TXZ104-230530-
COLLIN TX-
1208 AM CDT SUN OCT 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  COLLIN COUNTY

AT 1207 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTH OF SHERMAN...MOVING SOUTH AT 20
MPH. HOWEVER...STRONG WINDS ALONG THE OUTFLOW BOUNDARY AHEAD OF THE
STORM WILL MOVE INTO NORTHERN COLLIN COUNTY BY 1115 PM.

CITIES IN THE PATH OF THIS STORM INCLUDE ALLEN...ANNA...CELINA...
FAIRVIEW...FARMERSVILLE...FRISCO...LOWRY CROSSING...LUCAS...
MCKINNEY...PRINCETON AND PROSPER.

WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS OUTFLOW BOUNDARY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3340 9639 3339 9638 3334 9639 3335 9629
      3325 9629 3308 9630 3308 9684 3341 9684
TIME...MOT...LOC 0507Z 356DEG 19KT 3352 9664

82/JLD
Special weather statement, Oct 23, 12:32 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1232 AM CDT SUN OCT 23 2011

TXZ091-092-230600-
MONTAGUE TX-COOKE TX-
1232 AM CDT SUN OCT 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN COOKE COUNTY
  MONTAGUE COUNTY

AT 1232 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES SOUTHEAST OF NOCONA...MOVING SOUTHEAST
AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE...MUENSTER...NOCONA...
ST. JO...FORESTBURG AND STONEBURG.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY
RAINFALL...NICKEL-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE
EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT.

LAT...LON 3385 9745 3383 9744 3382 9738 3342 9722
      3344 9797 3388 9798 3389 9794 3386 9786
      3387 9783 3392 9779 3394 9773
TIME...MOT...LOC 0532Z 320DEG 16KT 3366 9753

82/JLD
Local storm report, Oct 23, 12:46 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1246 AM CDT SUN OCT 23 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TSTM WND DMG     WOLFE CITY              33.37N  96.08W
10/23/2011                   HUNT               TX   FIRE DEPT/RESCUE

            ROOFS BLOWN OFF AT FIRE DEPT AND ANOTHER BUILDING
            DOWNTOWN. TREES DOWN AS WELL.
Special weather statement, Oct 23, 1:14 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
114 AM CDT SUN OCT 23 2011

TXZ121>123-230645-
KAUFMAN TX-RAINS TX-VAN ZANDT TX-
114 AM CDT SUN OCT 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  KAUFMAN COUNTY
  SOUTHERN RAINS COUNTY
  VAN ZANDT COUNTY

AT 114 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES SOUTH OF
SULPHUR SPRINGS TO 9 MILES NORTH OF TERRELL...MOVING SOUTH AT 20 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE CANTON...COTTONWOOD...
CRANDALL...EDGEWOOD...FORNEY...FRUITVALE...GRAND SALINE...GRAYS
PRAIRIE...KAUFMAN...KEMP...TERRELL...VAN...WILLS POINT AND LAKE
TAWAKONI STATE PARK.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3237 9642 3279 9651 3285 9566 3277 9563
      3273 9563 3271 9560 3266 9558 3248 9559
      3241 9549 3239 9549
TIME...MOT...LOC 0614Z 338DEG 19KT 3289 9568 3285 9626
Local storm report, Oct 23, 1:29 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
129 AM CDT SUN OCT 23 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 AM     TSTM WND GST     PLANO                   33.02N  96.72W
10/23/2011  E70 MPH          COLLIN             TX   TRAINED SPOTTER

            REPORTED AT SPRING CREEK AND COIT ROAD.
Local storm report, Oct 23, 1:32 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
132 AM CDT SUN OCT 23 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     HAIL             3 SW MCKINNEY           33.17N  96.66W
10/23/2011  E0.75 INCH       COLLIN             TX   PUBLIC

            REPORTED 3 MILES SW OF MCKINNEY. HAIL WAS COVERING THE
            GROUND.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 22, 11:03 PM CDTSpecial Weather StatementFWDGrayson27 min
Oct 22, 11:06 PM CDTSpecial Weather StatementFWDMontague24 min
Oct 22, 11:14 PM CDTSevere Thunderstorm WarningFWDGrayson61 min
Oct 22, 11:16 PM CDTSevere Thunderstorm WarningFWDCooke, Montague59 min
Oct 22, 11:57 PM CDTSpecial Weather StatementFWDDelta, Fannin, Hopkins, Hunt, Lamar63 min
Oct 23, 12:08 AM CDTSpecial Weather StatementFWDCollin22 min
Oct 23, 12:24 AM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hopkins, Hunt, Lamar, Rains66 min
Oct 23, 12:29 AM CDTSevere Thunderstorm WarningFWDCollin, Denton, Grayson46 min
Oct 23, 12:32 AM CDTSpecial Weather StatementFWDMontague28 min
Oct 23, 12:53 AM CDTSevere Thunderstorm WarningFWDCooke, Montague, Wise37 min
Oct 23, 1:11 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Rockwall49 min
Oct 23, 1:14 AM CDTSpecial Weather StatementFWDKaufman, Van Zandt31 min
Oct 23, 1:20 AM CDTSevere Thunderstorm WarningFWDDenton, Wise40 min
Oct 23, 1:46 AM CDTSpecial Weather StatementFWDKaufman, Van Zandt29 min
Oct 23, 1:52 AM CDTSevere Thunderstorm WarningFWDKaufman38 min
Oct 23, 1:58 AM CDTSevere Thunderstorm WarningFWDDallas, Rockwall47 min
Oct 23, 2:14 AM CDTSevere Thunderstorm WarningFWDEllis, Kaufman46 min
Oct 23, 2:19 AM CDTAreal Flood AdvisoryFWDDallas, Kaufman, Rockwall3 hr
Oct 23, 2:22 AM CDTAreal Flood AdvisoryFWDDallas, Kaufman, Rockwall3 hr
Oct 23, 2:45 AM CDTSpecial Weather StatementFWDHenderson, Navarro30 min
Oct 23, 2:48 AM CDTSpecial Weather StatementFWDDallas, Tarrant57 min
Oct 23, 2:58 AM CDTSevere Thunderstorm WarningFWDHenderson, Navarro47 min
Oct 23, 3:00 AM CDTSevere Thunderstorm WarningFWDEllis, Kaufman45 min
Oct 23, 3:18 AM CDTSevere Thunderstorm WarningFWDAnderson, Henderson42 min
Oct 23, 3:57 AM CDTAreal Flood AdvisoryFWDEllis, Navarro3 hr
Oct 23, 4:03 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Navarro27 min
Oct 23, 4:29 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Navarro31 min
Oct 23, 5:14 AM CDTSpecial Weather StatementFWDFreestone, Limestone31 min
Oct 23, 5:42 AM CDTSpecial Weather StatementFWDLimestone33 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.